# SDR UIEA2019032203628

- Difficulty date: March 21, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,211 hours, 19,249 cycles
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Condition: Damaged
- Location: Ignitor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"R ENG IGNITOR 2" STATUS MESSAGE.( TRANSFERRED TO DMI 109050, MEL 74-00-01B. CAT: C, DUE 31MAR19. MCC NOTIFIED & PLACARD INSTALLED. DISP. JL @ 16:35Z.  REPINNED WIRE W66-62P-22 @ TB104 PIN XC2 IAW SWPM 20-90-11 $ WDM 74-31-21. PERFORMED ENGINE RUN IAW AMM 71-00-00 NO FAULTS NOTED. THIS CLEARS DMI 109050. PLACARDS REMOVED. MCC NOTIFIED DPI ST@0032Z. RT ENG IGNITOR OPS NORMAL.  )
